SIMILARITY SOLUTIONS TO BURGERS' EQUATION IN TERMS OF SPECIAL FUNCTIONS OF MATHEMATICAL PHYSICS


ÖZİŞ T. , Aslan I.

ACTA PHYSICA POLONICA B, vol.48, no.7, pp.1349-1369, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.5506/aphyspolb.48.1349
  • Title of Journal : ACTA PHYSICA POLONICA B
  • Page Numbers: pp.1349-1369

Abstract

In this paper, the Lie group method is used to investigate some closed form solutions of famous Burgers' equation. A detailed and complete symmetry analysis is performed. By similarity transformations, the equation is reduced to ordinary differential equations whose general solutions are written in terms of the error function, Kummer's confluent hypergeometric function Phi (a; b; x) and Bessel functions J(p), showing the strong connection between the best mathematical modelling equations and the special functions of mathematical physics.